# SDR ASAA2015050811809

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727b-779
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS NUMERUS AREAS OF CORROSION FROM FS 727 TO FS 847. ACFT GROUNDED. REMOVED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS OF 10 PERCENT  MAX IAW SRM 53-00-1AZ FS 727 TO FS 727B+8, 727E+10 TO 755 AND 779 TO 847, ORIGINAL MATERIAL  THICKNESS .040.  REMOVED .003 IN MAX REMAINING THICKNESS .037 MIN, ALODINED AND PRIMED REWORKED AREAS IAW SRM 51-20-01, MARKED BLENDOUT AREAS IAW AMM 51-05-01, REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS OF 10 PERCENT MAX IAW SRM 53-00-53-1AZ FS 727B+8 TO 727E +10 AND FS 755 TO FS 779, ORIGINAL MATERIAL THICKNESS .040 REMOVED .010 MAX REMAINING THICKNESS .030 MIN, ACCOMPLISHED 2 EA SPLICE REPAIRS FS 727B+8 TO FS 727E+10 AND FS 755 TO FS 779 IAW SRM 53-00-53-2R-5.
